# SDR AWXA0000348

- Difficulty date: May 30, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 56,386 hours, 46,379 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Tube
- Part number: 80730701
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOST OIL QUANTITY AND PRESSURE, ENGINE SHUT DOWN.  TROUBLESHOT SYS, FOUND CHAFED OIL COOLER INLET LINE.  REPLACED LINE, LEAK AND OPS CHECK GOOD.  RECOMMENDATION:  CLOSE, NO RELATED HISTORY.
